# SDR AALA202212165870

- Difficulty date: October 29, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN FLOOR SHEAR PLATE BETWEEN FR 69 AND FR 70 AT S23L. MAINTENANCE REPALCED SHEAR PLATE PER SRM 51-72-11.
